EconPapers    
Economics at your fingertips  
 

Ambiguity and Rational Expectations Equilibria

Scott Condie and Jayant Ganguli

Review of Economic Studies, 2011, vol. 78, issue 3, 821-845

Abstract: This paper demonstrates the existence and robustness of partially revealing rational expectations equilibria in general exchange economies when some traders have non-smooth ambiguity-averse preferences. This finding illustrates that models with non-smooth ambiguity aversion provide a relatively tractable framework through which partial information revelation may be studied in a general equilibrium setting without relying on particular distributional or von Neumann--Morgenstern utility assumptions or the presence of "noise." Copyright 2011, Oxford University Press.

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (39) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1093/restud/rdq032 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Ambiguity and rational expectations equilibria (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:restud:v:78:y:2011:i:3:p:821-845

Access Statistics for this article

Review of Economic Studies is currently edited by Andrea Prat, Bruno Biais, Kjetil Storesletten and Enrique Sentana

More articles in Review of Economic Studies from Oxford University Press
Bibliographic data for series maintained by Oxford University Press () and Christopher F. Baum ().

 
Page updated 2021-10-31
Handle: RePEc:oup:restud:v:78:y:2011:i:3:p:821-845